# SDR SWIA201024160

- Difficulty date: April 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,551 hours, 42,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN FROM OUTSIDE.  (FLT 6828)  LUBED OUTER HANDLE ASSEMBLY.
